# SDR AALA202207182405

- Difficulty date: July 7, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR REQUIRES REPLACEMENT. REPLACED RESERVOIR ASSEMBLY PER AMM 52-11-22-400-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
